# SDR ASAA2013020493823

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,356 hours, 4,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13194
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 15,369 hours, 4,648 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL.  ACCOMP PACK/ZONE TEMP CONT BITE CK ON NR 1 CONTROLLER.  RECORDED RAM AIR ACTUATOR FAULT AS AN ACTIVE FAULT REF MM 21-61-00. REPLACED LT RAM AIR ACTUATOR OPS NORMAL REF MM 21-51-21.  RE-ACCOMP PACK/ZONE TEMP CONT BITE CK ON NR 1 CONTROLLER NO FAULTS NOTED, OK FOR SVC.
